Skip to Main Content

Proceedings of the American Mathematical Society

Published by the American Mathematical Society, the Proceedings of the American Mathematical Society (PROC) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-6826 (online) ISSN 0002-9939 (print)

The 2020 MCQ for Proceedings of the American Mathematical Society is 0.85.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

Operator radii of commuting products
HTML articles powered by AMS MathViewer

by K. Okubo and T. Ando PDF
Proc. Amer. Math. Soc. 56 (1976), 203-210 Request permission

Abstract:

Operator radii ${w_\rho }(T)$ for a bounded linear operator $T$ on a Hilbert space were introduced in connection with unitary $\rho$-dilations. We shall be concerned with universal estimates for the ratios \[ {w_\rho }(ST)/({w_\sigma }(S) \cdot {w_\rho }(T))\] for commuting operators $S,T$ and $\sigma ,\rho > 0$.
References
Similar Articles
  • Retrieve articles in Proceedings of the American Mathematical Society with MSC: 47A20
  • Retrieve articles in all journals with MSC: 47A20
Additional Information
  • © Copyright 1976 American Mathematical Society
  • Journal: Proc. Amer. Math. Soc. 56 (1976), 203-210
  • MSC: Primary 47A20
  • DOI: https://doi.org/10.1090/S0002-9939-1976-0405132-6
  • MathSciNet review: 0405132